MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-3-8-HELIX
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that the concerto coil had resistance and the pushwire was kinked.It was reported that the concerto coil and all accessory devices were prepared as indicated in the instructions for use (ifu).Continuous flush was administered during the procedure.The coil device had friction/difficulty during testing or delivery and it was noted that the middle part of the pushwire kinked.The concerto was replaced to continue the procedure.There was no harm or injury to the patient associated with this event.Additional information received reported the resistance was in the proximal section of the catheter.The coil came out of the introducer sheath smoothly.Kink/damage was observed to the catheter after removal.The catheter was not a medtronic product.During preparation the introducer sheath was held vertically when the implant coil was pulled back inside during hydration.
 
Additional Manufacturer Narrative
H3: a concerto coil was returned for analysis.The unknown micro catheter used in the event was not returned.The implant coil was r eturned with introducer sheath.The concerto coil pushwire was found to be broken but retained by release wire at ~ 6.4cm and kinked at ~153.2cm from proximal end.The implant coil was found to be stretched and damaged out of introducer sheath.All other subassemblies appeared to be normal, and no other anomalies were observed.The concerto coil could not be used for resistance testing with an in-house micro catheter due to its damaged condition.Based on the device analysis and the reported information, the customers report of ¿coil resistance/stuck in cath¿ was confirmed as the pushwire was found to be broken and kinked.Possible causes for coil resistance in catheter are, but not limited to, use of an incompatible device for delivery, severely tortuous patient anatomy, failure to hydrate the concerto coil prior to use, and lack of continuous flush during delivery.It is likely resistance in catheter contributed to the pushwire damage.The model or lot number for the unknown catheter were not provided; therefore, compatibility could not be assessed.The root cause could not be determined.Based on the device analysis and the reported information, the customer¿s report of ¿pusher kink/damage¿ was confirmed as the concerto pushwire was found to be damaged; however, the cause of the damage could not be determined.Possible causes are coil is not retracted in a one-to-one motion with the implant pusher during repositioning, pushwire rotation, user advances or retracts the coil against resistance.It is likely the resistance in catheter contributed to the pusher kink/damage.The customer reported resistance was felt and after removal of concerto pusher damage was observed.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22801449
Report Number9617601-2025-00964
Device Sequence Number9063668
Product Code KRD
UDI-Device Identifier00847536044906
UDI-Public(01)00847536044906(17)280207(10)230651046
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-3-8-HELIX
Device Catalogue NumberNV-3-8-HELIX
Device Lot Number230651046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown